Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for black spots on the thighs

Answered by
Dr.
Dr. R.G. Joshi

Dermatologist

Practicing since :2003

Answered : 695 Questions

default
Posted on Thu, 1 Sep 2016 in Skin Hair and Nails
Question: Hi,



I am having black spots on both thighs which appears like rash.

Symptoms:-

Itching. Generally while wearing trousers.
doctor
Answered by Dr. R.G. Joshi 57 minutes later
Brief Answer:
folliculitis,oral antibiotics will help.

Detailed Answer:
Hello,

Thanks for writing to health care magic.I can understand your concern.

As per my opinion black spots with rash are due to folliculitis.It is infection of hair roots.

Excessive sweating,friction due to tight clothing,application of Vaseline can lead to block of hair roots resulting in folliculitis.

As far as possible avoid tight clothes.Use a good antibacterial soap.

I will advise you to take tab.cefadroxil 500 mg twice daily for 5 days.You can also take anti histaminic like cetrizne to reduce itching.Apply fucidin cream over the affected areas two to three times .

I hope this will help you.In case of any concern I will be happy to help you.Take care.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Excessive sweating

doctor1 MD

severe seating for more than 3 days, actually happened last weekend then went away. When the sweating begins, he gets incredibly hot and face turns...

doctor1 MD

excessive sweating in men age 75

doctor1 MD

I have hammertoes, a bunion , also very thick calluses on the entirely of both feet that restore themselves within a day or 2 of my soaking and...

doctor1 MD

I keep getting what I think is carbuncles in my bottom. I take tegretol. I don't know I that makes a difference. I also suffer from insomnia. I...